MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC ATELLICA CH 930 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC ATELLICA CH 930 ANALYZER
Model Number ATELLICA CH 930 ANALYZER
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that the erroneous carbon dioxide, concentrated (co2_c) and creatinine_2 (crea_2) results were obtained on multiple patient samples on the atellica ch 930 analyzer.Siemens has evaluated the photometric data and observed that a sudden decrease in mau (milli-absorbance unit) between cycles when no instrument activity (sample addition, reagent addition, mixing) was taken.The discrepant results were consistent with droplets from a reaction wash probe falling into a cuvette during test processing.A siemens customer service engineer (cse) was dispatched to the customer site.During the visit, the cse inspected the analyzer, observed droplets at the reaction wash probe 1 dispense point, and replaced the associated valve (v19).Siemens further evaluated the event and concluded that the wash station droplets and the malfunctioned valve 22 potentially contributed to the event.The instrument is performing according to specifications.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported that erroneous carbon dioxide, concentrated (co2_c) and creatinine_2 (crea_2) results were obtained on multiple patient samples on the atellica ch 930 analyzer.The erroneous results were reported to the physician(s) but not questioned.The samples were repeated on alternate atellica ch 930 analyzers.The repeat results were considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneous co2_c and crea_2 results.

Brand Name
ATELLICA CH 930 ANALYZER
Common Device Name
ATELLICA CH 930 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
+919(870)577433
MDR Report Key24516761
Report Number2432235-2026-00068
Device Sequence Number9723625
Product Code JJE
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K151767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CH 930 ANALYZER
Device Catalogue Number11067000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown